# SDR VTZA97675

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Iec
- Part number: 21188408
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6327 - DTW-IAD - ABORTED TAKEOFF DUE TO A TORQUE FLUCTUATION INDICATION ON THE RIGHT ENGINE.  AIRCRAFT RETURNED TO GATE AND NOTIFIED MAINTENANCE CONTROL.  MAINTENANCE WAS DISPATCHED AND FOUND THE NR 1 BRIDGE ON THE IEC WAS AT FAULT.  MAINTENANCE SWAPPED THE TORQUE RING FROM NR 1 TO NR 2 BRIDGE AND PERFORMD THE REQUIRED MAINTENANCE CHECKS WITH NO FURTHER DISCREPANCIES NOTED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
